@Article{ATA-28-49, author = {Shaoyuan Xu , and Xu , Wangbin}, title = {Note on the Paper "An Negative Answer to a Conjecture on the Self-Similar Sets Satisfying the Open Set Condition"}, journal = {Analysis in Theory and Applications}, year = {2012}, volume = {28}, number = {1}, pages = {49--57}, abstract = {

In this paper, we present a more simple and much shorter proof for the main result in the paper “An negative answer to a conjecture on the self-similar sets satisfying the open set condition”, which was published in the journal Analysis in Theory and Applications in 2009.

}, issn = {1573-8175}, doi = {https://doi.org/10.4208/ata.2012.v28.n1.6}, url = {http://global-sci.org/intro/article_detail/ata/4540.html} }